Infinite products of holomorphic mappings.

Budzyńska, Monika; Reich, Simeon

Abstract and Applied Analysis (2005)

  • Volume: 2005, Issue: 4, page 327-341
  • ISSN: 1085-3375

How to cite


Budzyńska, Monika, and Reich, Simeon. "Infinite products of holomorphic mappings.." Abstract and Applied Analysis 2005.4 (2005): 327-341. <>.

author = {Budzyńska, Monika, Reich, Simeon},
journal = {Abstract and Applied Analysis},
language = {eng},
number = {4},
pages = {327-341},
publisher = {Hindawi Publishing Corporation, New York},
title = {Infinite products of holomorphic mappings.},
url = {},
volume = {2005},
year = {2005},

AU - Budzyńska, Monika
AU - Reich, Simeon
TI - Infinite products of holomorphic mappings.
JO - Abstract and Applied Analysis
PY - 2005
PB - Hindawi Publishing Corporation, New York
VL - 2005
IS - 4
SP - 327
EP - 341
LA - eng
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.